# SDR CA060824002

- Difficulty date: August 21, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Retaining Ring
- Part number: 50140251
- Condition: Cracked
- Location: Main Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SHOP VISIT AND UPON DISASSEMBLY FOR TIRE REPLACEMENT, RETAINING RING FOR THE OUTER WHEEL HALF FOUND SPLIT AXIAL APPROXIMATELY 60 PERCENT OF ITS CIRCUMFERENCE. (TC NR 20060824002)
